# SDR ANCF200400022

- Difficulty date: July 27, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 27,307 hours, 25,497 cycles
- Engine: Pwa JT8D219
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL PASSING 80 KNOTS, FLAPS TAKE OFF WARNING CAME ON AND REJECTED TAKE OFF WAS PERFORMED ( FLAPS WERE SELECTED AL 11 DEGREE TAKE OFF, FLAPS TAKE OFF SELECTOR IN STOW POSITION AND FLAP READ OUT WERE 11 DEGREES).  INSPECTION CHECK WAS PERFORMED BY HIGH ENERGY STOP IAW AMM 05-57-00 PAGE 601 FOUND IN NORMAL CONDITIONS.  ROLLER NO CENTER WAS FOUND NO CENTERED IAW AMM 27-57-01 PAGE 203 ITEM B CHAPTER 7.  THE PUSH ROD (A) WAS ADJUSTED WITH SATISFACTORY RESULTS.
